Funnel Cloud, Apache
- When
- August 27, 12:35 PM MST
- Where
- Apache County, 0.55 mi W of Rock Pt
- Reported by
- Law Enforcement
- Coordinates
- 36.720, -109.630
A funnel cloud was reported near Rock Point north of Highway 191.
A funnel cloud was reported near Rock Point.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS FGZ wrote it up.
A funnel cloud was reported near Rock Point.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Flagstaff, AZ wrote its last area forecast discussion before the first event at Aug 27, 9:00 AM MST, 3 hours 35 minutes earlier.
AREA FORECAST DISCUSSION...RETRANSMISSION NATIONAL WEATHER SERVICE FLAGSTAFF AZ 900 AM MST MON AUG 27 2007 .SYNOPSIS...A WEAK SHORT WAVE TROUGH WILL CONTINUE TO MOVE THROUGH THE KAIBAB PLATEAU THIS MORNING CAUSING THUNDERSTORM AND SHOWER ACTIVITY IN THE AREA. OTHERWISE...HIGH PRESSURE CENTERED EAST OF ARIZONA WILL CAUSE DAILY AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS THROUGH MIDWEEK. LATE IN THE WEEK...THE HIGH PRESSURE SYSTEM WILL SHIFT WESTWARD ACROSS ARIZONA...BRINGING A GRADUAL DRYING TREND. && .DISCUSSION...A WEAK SHORT WAVE TROUGH CONTINUES TO MOVE THROUGH THE KAIBAB PLATEAU CAUSING SCATTERED THUNDERSTORMS AND RAIN SHOWERS. EXPECT SCATTERED SHOWERS AND THUNDERSTORMS TO CONTINUE TO DEVELOP THROUGH THE DAY TODAY. ANOTHER WEAK SHORT WAVE TROUGH WILL MOVE THROUGH NORTHERN ARIZONA TOMORROW LIKELY ENHANCING AFTERNOON SHOWER AND THUNDERSTORM ACTIVITY. WEDNESDAY...THE MOIST AND UNSTABLE AIRMASS WILL CONTINUE TO PRODUCE WIDELY SCATTERED AFTERNOON SHOWERS AND THUNDERSTORMS. THE HIGH PRESSURE RIDGE MOVES INTO NORTHWESTERN ARIZONA ON WEDNESDAY SETTING UP A NORTHEASTERLY FLOW AND LIKELY HERALDING THE START OF ANOTHER DRYING TREND FOR THE MONSOON. THURSDAY THROUGH SATURDAY...A DRIER NORTHEASTERLY FLOW PATTERN WILL SETUP OVER NORTHERN ARIZONA FOR THE LATER HALF OF THE WEEK. THIS PATTERN WILL LIKELY DECREASE OUR CHANCES FOR SHOWERS AND THUNDERSTORM ACTIVITY EACH DAY THROUGH SATURDAY. BOHLIN && .AVIATION...FOR THE 18Z PACKAGE...AN UPPER LEVEL LOW PRESSURE SYSTEM WILL BRUSH NRN AZ TODAY. SCT-NMRS SHRA/TSRA WILL DEVELOP ACROSS MUCH OF NORTHERN AZ...WITH ISOLD IFR CONDITIONS POSSIBLE IN THE STRONGER STORMS. CONVECTIVE ACTIVITY IS EXPECTED TO DIMINISH AFT 02Z. AVIATION DISCUSSION NOT UPDATED FOR AMENDMENTS. BK && .FGZ WATCHES/WARNINGS/ADVISORIES...NONE. &&
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FLAGSTAFF AZ 1000 AM MST MON AUG 27 2007 AZZ004>018-037>040-280700- WESTERN MOGOLLON RIM-GRAND CANYON COUNTRY-YAVAPAI COUNTY MOUNTAINS- YAVAPAI COUNTY VALLEYS AND BASINS-OAK CREEK AND SYCAMORE CANYONS- MARBLE AND GLEN CANYONS-KAIBAB PLATEAU-COCONINO PLATEAU- NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD- NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264- CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- BLACK MESA AREA-LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- EASTERN MOGOLLON RIM-WHITE MOUNTAINS-NORTHERN GILA COUNTY- 1000 AM MST MON AUG 27 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR APACHE...COCONINO...NORTHERN GILA...NAVAJO...AND YAVAPAI COUNTIES IN NORTHERN ARIZONA. .DAY ONE...TODAY EXPECT WIDELY SCATTERED THUNDERSTORMS ACROSS THE NORTHLAND TODAY AS A MOIST UNSTABLE AIRMASS CONTINUES TO REMAIN OVER THE REGION. A WEAK SHORT WAVE TROUGH IS MOVING THROUGH THE KAIBAB PLATEAU ENHANCING SHOWERS AND THUNDERSTORMS IN THE AREA. THE PRIMARY THREAT TODAY IS LOCALLY HEAVY RAIN SHOWERS OF AROUND 1 TO 3 INCHES IN THE STRONGEST STORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY TOMORROW...ANOTHER WEAK SHORT WAVE TROUGH WILL MOVE THROUGH NORTHERN ARIZONA. THIS TROUGH WILL LIKELY ENHANCE SHOWER AND THUNDERSTORM ACTIVITY ACROSS MOST AREAS OF NORTHERN ARIZONA. THIS TROUGH IS EXPECTED TO MOVE THROUGH YAVAPAI COUNTY IN THE MORNING AND MOVE NORTHEASTWARD TOWARDS THE FOUR CORNERS REGION THROUGH THE DAY. ON WEDNESDAY...EXPECT WIDELY SCATTERED THUNDERSTORM AND SHOWER ACTIVITY. THURSDAY THROUGH SUNDAY...THE HIGH PRESSURE CENTER WILL MOVE OVER NORTHWESTERN ARIZONA CAUSING A DRIER NORTHEASTERLY FLOW PATTERN TO DEVELOP OVER NORTHERN ARIZONA. EXPECT A GRADUAL DECREASE IN CHANCES FOR SHOWERS AND THUNDERSTORM ACTIVITY EACH DAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The national radar mosaic for the moment the first event began.
1 funnel cloud. Local standard time, as filed.
A funnel cloud was reported near Rock Point north of Highway 191.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Arizona in 2007Every state in 2007This day in weather historyWarnings in Arizona, August 2007
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 59035.